MAUDE Adverse Event Report: ETHICON INC. PROLENE SUTURE 18"(45CM) 8-0 BLU; SUTURE, NONABSORBABLE, SYNTHETIC

ETHICON INC. PROLENE SUTURE 18"(45CM) 8-0 BLU; SUTURE, NONABSORBABLE, SYNTHETIC
Catalog Number M8730
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.To date, the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Please confirm that 1 suture broke during this one procedure?.
 
Event or Problem Description
It was reported that a patient underwent a coronary artery bypass graft on (b)(6) 2019 and suture was used.During the procedure, the suture was broken during use.This event occurred in some needle-sutures.There were no adverse consequences to the patient.Additional information has been requested.
 
Additional Manufacturer Narrative
(b)(4).The following additional information was obtained: the total number of suture breakage is unknown.No further information will be provided.

Brand Name
PROLENE SUTURE 18"(45CM) 8-0 BLU
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8603719
Report Number2210968-2019-81302
Device Sequence Number1857495
Product Code GAW
UDI-Device Identifier10705031045941
UDI-Public10705031045941
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133356
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Catalogue NumberM8730
Device Lot NumberMJJ818
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/16/2019
Supplement Date Received by Manufacturer05/14/2019
Initial Report FDA Received Date05/13/2019
Supplement Report FDA Received Date06/11/2019
Patient Sequence Number1